# SDR AALA202006119007

- Difficulty date: May 11, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 21,288 hours, 8,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON SHAPE CENTER FITTING FROM FR66 TO FR68, STR23R, (L= 2.35 IN, W=0.366 IN, D=0.012 IN). REPLACED SHAPE CENTER FITTING IAW SRM  51-42-11-801 AND DWG D53480505.
